# SDR ASAA2025082660601

- Difficulty date: August 26, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH FWD SHIELD LOWER ATTACH ANGLE IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED ATTACHED ANGLE IAW BOEING 737-800 SRM 51-40-02-OG-OW:.500 O:.050 R:.041 L:.750 D:.009.
